Equivalence of measures for some class of Gaussian random fields
K. Inoue
Journal of Multivariate Analysis, 1976, vol. 6, issue 2, 295-308
Abstract:
We consider two Gaussian measures P1 and P2 on (C(G), ) with zero expectations and covariance functions R1(x, y) and R2(x, y) respectively, where R[nu](x, y) is the Green's function of the Dirichlet problem for some uniformly strongly elliptic differential operator A([nu]) of order 2m, m >= [d/2] + 1, on a bounded domain G in d ([nu] = 1, 2). It is shown that if the order of A(2) - A(1) is at most 2m - [d/2] - 1, then P1 and P2 are equivalent, while if the order is greater than 2m - [d/2] - 1, then P1 and P2 are not always equivalent.
Keywords: Equivalence; of; Gaussian; measures; Green's; function; of; the; Dirichlet; problem (search for similar items in EconPapers)
Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(76)90038-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:6:y:1976:i:2:p:295-308
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().